# SDR REXA98016

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2350 · Audio Integrating System
- Part: Station Box
- Part number: B692254
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O INTERCOM INOP W/2 DIFFERENT HEAD SETS.  F/O HEARD BUZZING SOUND PRIOR TO INTERCOM BECOMING INOP.  REMOVED AND REPLACED F/O'S STATION BOX.  OPS CHECK GOOD.  (M)
